About | Search taxa | Taxon tree | Search literature | Specimens | Distribution | Checklist | Stats | Log in

Polychaeta taxon details

Neoamphitrite ramosissima (Marenzeller, 1884)

334121  (urn:lsid:marinespecies.org:taxname:334121)

accepted
Species
Amphitrite ramosissima Marenzeller, 1884 (superseded original combination)
marine, brackish, fresh, terrestrial
recent only
(of Amphitrite ramosissima Marenzeller, 1884) Marenzeller, E. von. (1885 [as separate 1884]). S├╝djapanische Anneliden. II. Ampharetea, Terebellacea, Sabellacea, Serpulacea. <em>Denkschriften der Akademie der Wissenschaften, Wien.</em> 49 (2): 197-224, 4 plates., available online at http://biodiversitylibrary.org/page/7102598 [details]  OpenAccess publication 
Type locality contained in Japanese Exclusive Economic Zone  
type locality contained in Japanese Exclusive Economic Zone [from synonym] [view taxon] [details]
Read, G.; Fauchald, K. (Ed.) (2018). World Polychaeta database. Neoamphitrite ramosissima (Marenzeller, 1884). Accessed at: http://www.marinespecies.org/polychaeta/aphia.php?p=taxdetails&id=334121 on 2020-02-18
Date
action
by
2008-03-17 10:44:16Z
created
2008-03-26 11:36:43Z
changed

original description  (of Amphitrite bifurcata Moore, 1903) Moore, J.P. (1903). Polychaeta from the coastal slope of Japan and from Kamchatka and Bering Sea. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 55: 401-490, plates XXIII-XXVII., available online at https://biodiversitylibrary.org/page/26315239 [details]   

original description  (of Amphitrite ramosissima Marenzeller, 1884) Marenzeller, E. von. (1885 [as separate 1884]). S├╝djapanische Anneliden. II. Ampharetea, Terebellacea, Sabellacea, Serpulacea. <em>Denkschriften der Akademie der Wissenschaften, Wien.</em> 49 (2): 197-224, 4 plates., available online at http://biodiversitylibrary.org/page/7102598 [details]  OpenAccess publication 

basis of record Hartman, Olga. (1959). Catalogue of the Polychaetous Annelids of the World. Parts 1 and 2. <em>Allan Hancock Foundation Occasional Paper.</em> 23: 1-628. [details]  Available for editors  PDF available [request] 

additional source Imajima, Minoru & Hartman, Olga. (1964). The polychaetous annelids of Japan. <em>Occasional Papers of the Allan Hancock Foundation.</em> 26(1-2): 1-452 [issued in 2 parts]., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/18946 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality